# SDR USAA2012120300033

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CRACK IN SHEAR PLATE TRAY BETWEEN FR68 TO FR69, -Y1732.  REPLACED SHEAR PLATE TRAY BETWEEN FR68 TO FR69, -Y1732 IAW A319 SRM 51-42-11, 53-41-14, FIG 18 & 51-31-00, TABLE 4.
